MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER
Model Number HC-1200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their amsco evolution sterilizer was leaking water and steam onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the sterilizer and found that the contactor on the heater of the generator was stuck in the closed position.As the contactor was stuck in the closed position, this allowed continuous power to be provided to the unit causing excess steam to build up.As designed, the safety valve opened, and excess steam emitted from the unit.The technician made the necessary repairs.The unit was tested, confirmed to be operating according to specifications, and it was returned to service.A 1-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO EVOLUTION
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22458129
Report Number3005899764-2025-00056
Device Sequence Number8156200
Product Code FLE
UDI-Device Identifier00724995151508
UDI-Public(01)00724995151508(11)190920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC-1200
Device Catalogue NumberUE05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown